# SDR CA130122009

- Difficulty date: January 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)  DURING APPROACH, THE CREW NOTICED THAT THE FLAPS WOULD NOT EXTEND.  AN EMERGENCY WAS DECLARED AND A ZERO FLAPS APPROACH AND LANDING WAS CARRIED OUT WITHOUT PROBLEM.  A FLAP SYSTEM RESET WAS PERFORMED AND THE ACFT PUT BACK IN SERVICE.
